Side effects to thyroid and cortisol treatment???

Discussion in 'Fibromyalgia Main Forum' started by goaska29, Dec 13, 2005.

  1. goaska29

    goaska29 New Member

    So I started on 25 mcg of T3 and 10mg of Cortisol last week. Since then I have been feeling just plain AWFUL! I can't really tell which is causing it...but I am not sleeping at night (even with lunesta or klonopin), feel all shaky all day, and the brain fog has noticeably thickened.

    Has anyone been on either of these and had adverse reactions?
  2. laura81655

    laura81655 New Member

    I'm not taking T3 but I am on 5mg. Cortisol. I had to cut even that back until I started sleeping better. I have been on 5mg. for a month now and I am ready to increase it.
    Some of us just can't handle to much at once.

    Laura
  3. Sandyz

    Sandyz New Member

    I am taking T/3 and T/4 and cortisol. I take my cortisol first thing in the morning and I don`t have any trouble sleeping. I have had trouble with my heart rate going to fast off and on. I went to a lower dose on the thyroid and it got better. Right now, my heart rate is fast again but I have a kidney infection. Thyroid meds can also cause anxiety in some people.

    Call your doctor and tell him the problems your having. Hopefully he`ll make some adjustments that will work for you.
  4. goaska29

    goaska29 New Member